Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Characteristic $ m$-sequences


Author: Michael Willett
Journal: Math. Comp. 30 (1976), 306-311
MSC: Primary 12C05; Secondary 94A10
MathSciNet review: 0389863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The initial k-tuple of the characteristic m-sequence associated with a primitive polynomial of degree k over $ GF(2)$ is given for $ 2 \leqslant k \leqslant 168$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12C05, 94A10

Retrieve articles in all journals with MSC: 12C05, 94A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0389863-0
PII: S 0025-5718(1976)0389863-0
Article copyright: © Copyright 1976 American Mathematical Society